J-STAGE Home  >  Publications - Top  > Bibliographic Information

Funkcialaj Ekvacioj
Vol. 52 (2009) No. 2 P 139-180

Language:

http://doi.org/10.1619/fesi.52.139


This article gives a classification scheme of algebraic transformations of Gauss hypergeometric functions, or pull-back transformations between hypergeometric differential equations. The classification recovers the classical transformations of degree 2, 3, 4, 6, and finds other transformations of some special classes of the Gauss hypergeometric function. The other transformations are considered more thoroughly in a series of supplementing articles.

Copyright © 2009 by the Division of Functional Equations, The Mathematical Society of Japan

Article Tools

Share this Article